Alert archive / New York / Flash Flood Watches in 2017
Flash Flood Watch 5, NWS New York, NY
NWS New York, NY issued this flash flood watch at Aug 18, 2017, 1:06 PM EDT for 5 counties in New Jersey; 8 counties in New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2017, 1:06 PM EDT (17:06 UTC)
- Expired
- Aug 18, 2017, 8:44 PM EDT
- In force
- 8 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 92 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
100 WGUS61 KOKX 181706 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service New York NY 106 PM EDT Fri Aug 18 2017 ...Heavy Showers and Thunderstorms through Early Tonight... .As a cold front moves slowly east toward the area, narrow bands of heavy showers and thunderstorms will move northeast across the area. CTZ009-NJZ002-004-006-103>108-NYZ069>075-176>179-190300- /O.NEW.KOKX.FF.A.0005.170818T1706Z-170819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Fairfield-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 106 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... The National Weather Service in Upton has issued a * Flash Flood Watch for portions of southern Connecticut, northeast New Jersey, and southeast New York, including the following areas, in southern Connecticut, Southern Fairfield. In northeast New Jersey, Eastern Bergen, Eastern Essex, Eastern Passaic, Eastern Union, Hudson, Western Bergen, Western Essex, Western Passaic, and Western Union. In southeast New York, Bronx, Kings (Brooklyn), New York (Manhattan), Northern Nassau, Northern Queens, Northern Westchester, Richmond (Staten Island), Rockland, Southern Nassau, Southern Queens, and Southern Westchester. * Until 11 PM EDT this evening * Narrow bands of heavy showers could produce rainfall rates from 1 to 3 inches per hour as they move across the same area. With wet antecedent conditions, flash flooding is possible. * There is a chance for widespread life threatening flooding of small rivers, streams, brooks, and urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$
1 follow-up statement
582 WGUS61 KOKX 190044 FFAOKX Flood Watch National Weather Service New York NY 844 PM EDT Fri Aug 18 2017 ...Showers and thunderstorms will gradually diminish this evening... CTZ009-NJZ002-004-006-103>108-NYZ069>075-176>179-190145- /O.CAN.KOKX.FF.A.0005.000000T0000Z-170819T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Fairfield-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 844 PM EDT Fri Aug 18 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southern Connecticut, northeast New Jersey, and southeast New York has been cancelled. Although a few remaining light showers are possible, the flash flood threat has diminished. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 11:40 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 18, 11:40 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service New York NY
1140 AM EDT Fri Aug 18 2017
.SYNOPSIS...
A cold front will slowly move east across the area late tonight, but
will linger across the eastern end of Long Island and Southeast
Connecticut. The front will not totally clear the region until
Saturday night. High pressure will then build in through the
beginning of next week, followed by a midweek cold frontal passage.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Heavy showers with embedded thunderstorms will move east across
Eastern Long Island and SE CT through 1 pm. Hourly rates in
excess of 1.5 inches per hour have caused flash flooding in
parts of Suffolk County and widespread minor to locally moderate
flooding from the NJ/NYC Metro area east this morning.
Satellite imagery shows a SW/NE dry slot advecting NE from VA/MD
across SE PA, that should advect NE across the Lower Hudson
Valley by 18z.
This will increase sfc based and low lvl instability resulting
in the development of convection mainly aft 20z this afternoon
from SW to NE.
The highest chc for severe wx will be from NYC N and W, where
SPC placed this area under a Slight Risk. The greatest threat
is for damaging wind gusts. Stay tuned.
Because precipitable water values remain high -- close to 2 to 2.2
inches, heavy rain causing mainly urban flooding will remain
possible.
There is a moderate risk of rip currents at ocean beaches,
potentially becoming high this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Models at times can struggle with the precipitation forecast
with the departure of large mid level ridges above 580dm. So,
forecast will adjust for this in situation where there is more
forcing and precip is too low and vice versa.
The upper level trough will be approaching the region tonight.
The height falls become more remarkable late tonight into
Saturday morning and this is when the trough moves eastward a
greater distance. The region will be getting closer to the right
entrance region of this jet. The trough amplifies and shortens
its wavelength during the day Saturday. 500mb heights lower
20-30 m from early morning until early evening. Vorticity still
increasing with height tonight and Sat looking at 925, 850, and
700mb levels.
Still have a threat of gusty winds and heavy rain with
thunderstorms tonight. High precipitable waters near 2 inches
still will be in place as will the vertical wind shear.
A cold front will continue to approach tonight. The cold front
moves into the region late tonight into Saturday but does not
totally clear the region until Saturday night.
However with aforementioned dynamics, pops still in place for
parts of the CWA during Sat evening with possibility for
isolated shower activity.
West to Northwest flow behind the cold front later Saturday
night and continued ridging will promote mainly dry conditions.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Shortwave trough pivots northeast of the region on Sunday, with
generally zonal upper flow over the region for early to mid of next
week, between southern ridging and a closed low moving into Hudson
Bay.
At the surface, high pressure builds into the region Sunday, and
then gradually sinks south and east of the region Monday into
Tuesday. The result will be dry and seasonably warm conditions on
Sunday, giving way to increasing heat and humidity Mon into Tue.
Perhaps some afternoon shower/tstm activity along a lee trough Tue
afternoon depending on any energy sliding through the upper flow
aloft, but low predictability at this point.
Decent model agreement with shortwave energy digging into the Great
lakes Tue into Tue Night and then towards the NE US on Wed. An
associated frontal system will bring the next chance for organized
shower and tstm activity late Tue into Wed.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
A cold front approaches late today.
Showers and thunderstorms have worked their way out of the city
and are across the eastern half of the terminals late this
morning. However, MVFR/IFR ceilings continue in the wake. Some
improvement is likely this afternoon before another round of
showers and thunderstorms arrives around 21z. Thunderstorms are
likely this evening with the cold front approaching until about
01z. Gusty winds and heavy rain possible in any thunderstorm.
Southerly winds will increase this afternoon, mainly between 10
to 15 kts. Gusts to 25 kt possible across much of the region
this afternoon, but especially along the coast. Higher gusts
possible with any thunderstorm.
For tonight, fog/stratus with MVFR or lower conds may linger
through the overnight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
this afternoon and evening.
The afternoon KJFK haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KLGA TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
afternoon and evening.
The afternoon KLGA haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KEWR TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
afternoon and evening.
The afternoon KEWR haze potential forecast is GREEN...which implies
slant range visibility 7SM or greater outside of cloud.
KTEB TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
afternoon and evening.
KHPN TAF Comments: MVFR cigs could prevail. Amendments possible
for timing and coverage of showers and thunderstorms this
afternoon and evening.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.Saturday-Monday...VFR. light NW wind becoming SW by Late
Sunday and Monday.
.Tuesday...Iso shra/tstms possible with MVFR or lower
conds...otherwise VFR.
&&
.MARINE...
SCA on ocean today through tonight with sub SCA on other waters.
Overall sub SCA conditions expected Sat and Sat night with
offshore flow developing behind cold front.
Winds and seas are expected to remain blw sca lvls on all waters
Sun thru Wed as high pressure builds across the waters.
&&
.HYDROLOGY...
Heavy showers and thunderstorms resulted in 1 to 3 inches of rain
this morning from the Metro NJ/NYC area east across Long Island.
Another round of heavy showers and thunderstorms will be possible
this evening ahead of the cold front. Rainfall accumulations
are expected to be around a half an inch to an inch, with
locally higher amounts possible in thunderstorms.
It still remains difficult to pinpoint where heavier showers
and thunderstorms will develop. There is a chance of flash
flooding with the more likely flooding hazard being minor
flooding of poor drainage and urban areas especially tonight
with places that received heavy rain during the morning.
Impacts from potential showers and thunderstorms Tuesday into
Wednesday are uncertain at this point.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ350-353-
355.
&&
SYNOPSIS...JM/NV
NEAR TERM...GC/JM
SHORT TERM...JM
LONG TERM...NV
AVIATION...IRD
MARINE...GC/JM/NV
HYDROLOGY...GC/JM/NVHazardous weather outlook, Aug 18, 6:46 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service New York NY 646 AM EDT Fri Aug 18 2017 CTZ005-009-NJZ002-004-006-103>108-NYZ067>074-176-177-191100- Northern Fairfield-Southern Fairfield-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens-Northern Nassau- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will move through the region today. There is a chance of a few severe storms this afternoon, with the main potential threat being damaging winds. These showers and thunderstorms will also pose a threat for flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006>008-010>012-NYZ078-079-191100- Northern New Haven-Northern Middlesex-Northern New London- Southern New Haven-Southern Middlesex-Southern New London- Northwestern Suffolk-Northeastern Suffolk- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will also pose a threat for flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-340-345-350-353-191100- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-355-191100- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Some thunderstorms could produce winds equal to or greater than gale force. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-191100- Southwestern Suffolk-Southeastern Suffolk- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will also pose a threat for flash flooding. There is a moderate risk of rip currents at ocean beaches, potentially becoming high this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-191100- Kings (Brooklyn)-Southern Queens-Southern Nassau- 646 AM EDT Fri Aug 18 2017 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will move through the region today. There is a chance of a few severe storms this afternoon, with the main potential threat being damaging winds. These showers and thunderstorms will also pose a threat for flash flooding. There is a moderate risk of rip currents at ocean beaches, potentially becoming high this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Aug 18, 10:38 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1038 AM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM FLASH FLOOD GREAT NECK ESTATES 40.79N 73.74W
08/18/2017 NASSAU NY EMERGENCY MNGR
POLICE ASSISTING CAR STUCK IN WATER AT CLOVER DRIVE AND
MYRTLE DRIVE
&&
JELocal storm report, Aug 18, 11:06 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1106 AM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 1 W WADING RIVER 40.95N 72.84W
08/18/2017 SUFFOLK NY PUBLIC
CURRENT OF WATER TO TOP OF TIRES FLOWING OVER THE ROAD
AT THE INTERSECTION OF ROUTE 25A AND WADING RIVER MANOR
ROAD. SOME VEHICLES NOT ABLE TO PASS THROUGH.
&&
JELocal storm report, Aug 18, 11:15 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1115 AM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 SSW HALESITE 40.88N 73.42W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
VEHICLE STUCK IN WATER WITH WATER UP TO HOOD OF CAR.
&&
JELocal storm report, Aug 18, 11:20 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1120 AM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLASH FLOOD 1 ENE WEST HILLS 40.82N 73.42W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
CAR STUCK IN WATER AT WEST HILLS ROAD AND CHICHESTER
ROAD
&&
JELocal storm report, Aug 18, 11:28 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1128 AM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 SSW CRAB MEADOW 40.91N 73.34W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
CARS STUCK IN WATER ON LOCUST ROAD IN CRAB MEADOW
SECTION OF NORTHPORT
&&
JELocal storm report, Aug 18, 12:23 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1223 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM FLASH FLOOD GREAT NECK ESTATES 40.79N 73.74W
08/18/2017 NASSAU NY EMERGENCY MNGR
POLICE ASSISTING CAR STUCK IN WATER AT CLOVER DRIVE AND
MYRTLE DRIVE
0930 AM FLASH FLOOD 1 SSW HALESITE 40.88N 73.42W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
VEHICLE STUCK IN WATER WITH WATER UP TO HOOD OF CAR.
0950 AM FLASH FLOOD 1 ENE WEST HILLS 40.82N 73.42W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
CAR STUCK IN WATER AT WEST HILLS ROAD AND CHICHESTER
ROAD
1030 AM FLASH FLOOD 1 SSW CRAB MEADOW 40.91N 73.34W
08/18/2017 SUFFOLK NY LAW ENFORCEMENT
CARS STUCK IN WATER ON LOCUST ROAD IN CRAB MEADOW
SECTION OF NORTHPORT
1045 AM FLASH FLOOD 1 W WADING RIVER 40.95N 72.84W
08/18/2017 SUFFOLK NY PUBLIC
CURRENT OF WATER TO TOP OF TIRES FLOWING OVER THE ROAD
AT THE INTERSECTION OF ROUTE 25A AND WADING RIVER MANOR
ROAD. SOME VEHICLES NOT ABLE TO PASS THROUGH.
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:11 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Passaic, Union | 49 min |
| Aug 18, 6:53 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 52 min |
| Aug 18, 7:26 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Aug 18, 6:40 PM EDT | Special Weather Statement | OKX | Essex, Union | 65 min |
| Aug 18, 6:53 PM EDT | Areal Flood Advisory | OKX | Hudson, Union | 3 hr |
| Aug 18, 4:11 AM EDT | Small Craft Advisory | OKX | 30 hr | |
| Aug 18, 8:34 AM EDT | Special Weather Statement | OKX | Nassau | 41 min |
| Aug 18, 9:24 AM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 51 min |
| Aug 18, 9:59 AM EDT | Flash Flood Warning | OKX | Suffolk | 61 min |
| Aug 18, 10:17 AM EDT | Areal Flood Advisory | OKX | Nassau | 58 min |
| Aug 18, 10:24 AM EDT | Areal Flood Advisory | OKX | Suffolk | 51 min |
| Aug 18, 11:06 AM EDT | Areal Flood Advisory | OKX | Suffolk | 54 min |
| Aug 18, 11:17 AM EDT | Areal Flood Advisory | OKX | Suffolk | 118 min |
| Aug 18, 12:30 PM EDT | Areal Flood Advisory | OKX | Suffolk | 60 min |
| Aug 18, 4:49 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 18, 5:21 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Aug 18, 5:54 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 51 min |
| Aug 18, 6:28 PM EDT | Special Weather Statement | OKX | Kings, Richmond | 62 min |
| Aug 18, 6:44 PM EDT | Special Marine Warning | OKX | 61 min | |
| Aug 18, 6:51 PM EDT | Special Weather Statement | OKX | Putnam | 54 min |
| Aug 18, 8:31 AM EDT | Special Weather Statement | OKX | 59 min |
Nearby
Flash Flood Watches in New York, 2017Flash Flood Watches in New Jersey, 2017Flash Flood Watches in Connecticut, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.